# SDR DALA2018040102155

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE RT ZEE CHANNEL SIDEPLATE, BS 747 - 797, IN THE AFT CARGO BAY.   REPAIRED THE CHANNELS SIDEPLATES IAW SRM 51-40-02, PAR 4B, 5B, 7C, AND 53-00-53, REPAIR 5, AND 51-00-06.
